How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 44795
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Past month or so, I've had what feels like a constant stitch

Customer Question

For the past month or so, I've had what feels like a constant stitch in my left side. Under my rib cage. It's not horrible but noticeable. It is a dull ache. I'm overall very healthy and workout frequently. what could it be?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

most common stitch dull ache sensation below your left rib is due to inflammation of your stomach usually from gastritis often from too much stomach acid production.

advil can often upset your stomach and can cause gastritis and even stomach ulcers in severe cases.

advil should never be taken on an empty stomach.

tums is a mild stomach acid neutralizer.

you might need some stronger stomach acid blockers like zantac 150mg or prilosec 20mg which could help

you might need to avoid alcohol, spicy foods, fried and oily foods, tomato sauces to help your stomach make less stomach acid.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com